# SDR GUUA05200702

- Difficulty date: May 20, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 22,287 hours, 31,543 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9267 EYW/MIA DURING APPROACH LANDING GEAR HORN AND LIGHT ANNUNCIATED AT ABOUT 75 PERCENT N1 OR ABOUT 500LBS OF TORQUE.  SYSTEM WORKS BUT AT A LOWER VALUE THAN NORMAL.  ADJUSTED PEDESTAL SWITCHES OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
